# SDR SB04136

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- Engine: Cfmint CFM563B2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1074922
- Part serial: 1280
- Condition: Faulty
- Location: Lt Engine
- Part time: 41,497 hours, 28,743 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE, AIRCRAFT EXPERIENCED A PNEUMATIC DUCT  PRESSURE SPLIT OF 46 PSI RT AND 6 PSI LT. WHEN LT BLEED IS TURNED OFF, LT PRESSURE EQUALS RT AT APPROXIMATELY 36 PSI. ALTITUDE WARNING HORN SOUNDED AS CABIN GRADUALLY ASCENDED THROUGH 10,000 FEET. FLIGHT DESCENDED TO 10,000 FEET TO REGAIN CABIN PRESSURE. NO OXYGEN MASKS WERE DEPLOYED. FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LT ENGINE PRSOV MM 36-11-16. OPERATIONAL CHECK GOOD AT ALL POWER SETTINGS. PRESSURIZED AIRCRAFT TO 6 PSI AND MAINTAINED FOR 15 MINUTES. AIRCRAFT OK FOR SERVICE.
